MathSciNet Relay Station
MathSciNet bibliographic data
MR1613366 (99i:90016) 90A09
Hobson, David G.; Rogers, L. C. G. Complete models with stochastic volatility. Math. Finance 8 (1998), no. 1, 27–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement